Localisation de formes quadratiques I
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 3, p. 359-403
@article{ASENS_1974_4_7_3_359_0,
     author = {Karoubi, Max},
     title = {Localisation de formes quadratiques $I$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 7},
     number = {3},
     year = {1974},
     pages = {359-403},
     doi = {10.24033/asens.1273},
     zbl = {0325.18011},
     mrnumber = {52 \#5764},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_3_359_0}
}
Karoubi, Max. Localisation de formes quadratiques $I$. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 3, pp. 359-403. doi : 10.24033/asens.1273. http://www.numdam.org/item/ASENS_1974_4_7_3_359_0/

[1] A. Bak, Solution to the congruence subgroup problem for λ-hermitian forms (à paraître).

[2] A. Bak, Weak approximation for central extensions of quadratic elementary groups (à paraître).

[3] A. Bak et W. Scharlau, Witt groups of orders and finite groups (à paraître).

[4] H. Bass, Algebraic K-theory, Benjamin, 1967. | Zbl 0174.30302

[5] H. Bass, J. Milnor et J.-P. Serre, Solution of the congruence subgroup problem for SLn (n ≧ 3) and Sp2n(n ≧ 2) (Publ. I. H. E. S., n° 33, 1967, p. 59-137). | Numdam | MR 39 #5574 | Zbl 0174.05203

[6] H. Bass, Unitary algebraic K-theory (Lecture Notes in Math., n° 343, p. 57-209). | MR 51 #8211 | Zbl 0299.18005

[7] H. Bass, Some problems in "classical" algebraic K-theory (Lecture Notes in Math., n° 342, p. 3-70). | MR 53 #13358 | Zbl 0384.18008

[8] S. E. Cappell, Mayer-Vietoris sequences in hermitian K-theory (Lecture Notes in Math., n° 343, p. 478-512). | MR 50 #11273 | Zbl 0298.57021

[9] A. H. Durfee, Diffeomorphism classification of isolated hypersurface singularities (Thèse, Cornell university).

[10] I. M. Gel'Fand et A. S. Miscenko, Quadratic forms over commutative group rings and the K-theory (Funct. Anal. and appl., vol. 3, 1969, p. 277-281). | MR 41 #9243 | Zbl 0239.55004

[11] M. Karoubi, Algèbres de Clifford et K-théorie (Ann. sc. Éc. Norm. Sup., 4e série, t. 1, 1968, p. 161-270). | Numdam | MR 39 #287 | Zbl 0194.24101

[12] M. Karoubi, La périodicité de Bott en K-théorie générale (Ann. sc. Éc. Norm. Sup., 4e série, t. 4, 1971, p. 63-95). | Numdam | MR 44 #2803 | Zbl 0215.38902

[13] M. Karoubi et O. Villamayor, K-théorie algébrique et K-théorie topologique II (Math. Scand., 32, 1973, p. 57-86). | MR 48 #6214 | Zbl 0272.18009

[14] M. Karoubi, Périodicité de la K-théorie hermitienne (Lecture Notes in Math., n° 343, p. 301-411). | MR 52 #3284 | Zbl 0274.18016

[15] M. Karoubi, Théorie de Quillen et homologie du groupe orthogonal (à paraître).

[16] M. Knebusch, Grothendieck und Wittringe von nichtausgearteten symmetrischen Bilinearformen, S-Ber. Heidelberger Akad. Wiss., 1969/1970, 3, Abh Springer, Berlin-Göttingenn-Heidelberg 1970. | Zbl 0256.15016

[17] M. Knebusch et W. Scharlau, Quadratische Formen und quadratische Reziprozitätsgesetze über algebraischen Zahlkörpen (Math. Z., vol. 121, 1971, p. 346-368). | MR 50 #4486 | Zbl 0216.04602

[18] M. Kneser et D. Puppe, Quadratische formen und verschlingungs-invarianten von knoten (Math. Z. vol. 58, 1953, p. 376-384). | MR 15,100c | Zbl 0050.39801

[19] J. Milnor, Introduction to Algebraic K-theory (Annals Math. Stud., vol. 72, 1971). | MR 50 #2304 | Zbl 0237.18005

[20] J. Milnor, Algebraic K-theory and quadratic forms (Invent. Math., vol. 9, 1970, p. 318-344). | MR 41 #5465 | Zbl 0199.55501

[21] J. Milnor et D. Husemoller, Symmetric bilinear forms, Springer. 1973. | MR 58 #22129 | Zbl 0292.10016

[22] A. S. Miščenko, Homotopy invariants of non-simply connected manifolds, I. Rational invariants (Izv. Akad. Nauk. S. S. S. R., ser. math., vol. 34, 1970, p. 501-514). | Zbl 0232.55015

[23] S. P. Novikov, The algebraic construction and properties of Hermitian analogues of K-theory for rings with involution from the point of view of Hamiltonian formalism. Some applications to differential topology and the theory of characteristic classes (I: Izv. Akad. Nauk. S. S. S. R., ser. math., vol. 34, 1970, p. 253-288. II: ibid., p. 475-500). | MR 45 #1994 | Zbl 0216.45003

[24] O. T. O'Meara, Introduction to quadratic forms, Springer, 1963. | MR 27 #2485 | Zbl 0107.03301

[25] A. A. Ranicki, Algebraic L-theory IV Polynomial extension rings (Commentarii Math. Helv., vol. 49, 2, 1974, p. 137-167). | MR 54 #2760d | Zbl 0293.18021

[26] W. Scharlau, Quadratic reciprocity laws (J. Number Theory, vol. 4, 1972, p. 78-97). | MR 45 #1835 | Zbl 0241.12005

[27] W. Scharlau, Remarks on symmetric bilinear forms over Euclidean domains (à paraître).

[28] J.-P. Serre, Cours d'arithmétique, Presses Universitaires de France, Paris, 1970. | MR 41 #138 | Zbl 0225.12002

[29] R. Sharpe, On the structure of the unitary Steinberg group (à paraître). | Zbl 0251.20047

[30] T. A. Springer, Quadratic forms over fields with a discrete valuation I (Indag. Math., vol. 17, 1955, p. 352-362). | MR 17,17a | Zbl 0067.27605

[31] C. T. C. Wall, On the classification of Hermitian forms, IV. Global rings (à paraître).

[32] C. T. C. Wall, On the axiomatic foundations of the theory of Hermitian forms (Proc. Cambridge Phil. Soc., vol. 67, 1970, p. 243-250). | MR 40 #4285 | Zbl 0197.31103

[33] C. T. C. Wall, Quadratic forms on finite groups (Bull. Lond. Math. Soc., vol. 4, 1972, p. 156-160). | MR 48 #435 | Zbl 0251.20024